Open Access System for Information Sharing

Login Library

 

Article
Cited 31 time in webofscience Cited 0 time in scopus
Metadata Downloads

Structure of the image of (pseudo)-holomorphic discs with totally real boundary condition

Title
Structure of the image of (pseudo)-holomorphic discs with totally real boundary condition
Authors
Kwon, DOh, YG
POSTECH Authors
Oh, YG
Date Issued
Jan-2000
Publisher
INT PRESS BOSTON
Keywords
PSEUDO-HOLOMORPHIC CURVES; LAGRANGIAN INTERSECTIONS; FLOER COHOMOLOGY; SINGULARITIES; 4-MANIFOLDS; DISKS
URI
http://oasis.postech.ac.kr/handle/2014.oak/13686
ISSN
1019-8385
Article Type
Article
Citation
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, vol. 8, no. 1, page. 31 - 82, 2000-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

오용근OH, YONG GEUN
Dept of Mathematics
Read more

Views & Downloads

Browse